MAUDE Adverse Event Report: THE FLEX COMPANY FLEX; REUSABLE MENSTRUAL DISC

THE FLEX COMPANY FLEX; REUSABLE MENSTRUAL DISC
Model Number 10112
Medical Device Problem Codes Difficult to Remove (1528); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Genital Bleeding (4507)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer was unable to remove their frd and sought medical assistance from obgyn to remove the device.The customer reported the device broke during removal - use of tools were needed to remove the device, but removal was successful.Prior to removal, the customer experienced pressure and bad cramps, but symptoms resolved shortly after removal.The submission of this report is not an admission by the company that the use of the device in question caused or contributed to the customer event.

Brand Name
FLEX
Common Device Name
REUSABLE MENSTRUAL DISC
Manufacturer (Section D)
THE FLEX COMPANY
318 lincoln blvd. #204
venice CA 90291
Manufacturer (Section G)
SOUTHMEDIC INC.
50 alliance blvd.
barrie, on L4M 5 K3
CA   L4M 5K3
Manufacturer Contact
panpan wang
318 lincoln blvd. #204
venice, CA 90291
3107514311
MDR Report Key24423026
Report Number3012971814-2026-00002
Device Sequence Number6052244
Product Code HHE
UDI-Device Identifier00851906007590
UDI-Public00851906007590
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10112
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Initial Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age18 YR
Patient SexFemale